Isolated penile ulceration after Nivolumab therapy for non-small cell lung carcinoma

Gina T. Baaklini, Misty J. Thompson, Kevin J. Krauland, Daniel R. Walker, Steven J. Hudak

Research output: Contribution to journalArticlepeer-review

Abstract

Immune-related cutaneous events can develop after immunotherapy. To our knowledge, we present the first reported case of isolated focal penile inflammatory ulceration in a patient being treated with Nivolumab for stage IV non-small cell lung carcinoma. He presented with a painless penile ulceration two months after initiating therapy. He had near-complete resolution of his ulcer after two weeks of topical treatment. Histologic evaluation revealed a drug eruption. While cutaneous events are a well-known side effect of immunotherapy, this is the first report of an isolated penile lesion from such therapy.

Original languageEnglish (US)
Article number101339
JournalUrology Case Reports
Volume33
DOIs
StatePublished - Nov 2020

Keywords

  • Drug eruption
  • Immunotherapy
  • Nivolumab
  • Penile ulceration

ASJC Scopus subject areas

  • Urology

Fingerprint Dive into the research topics of 'Isolated penile ulceration after Nivolumab therapy for non-small cell lung carcinoma'. Together they form a unique fingerprint.

Cite this